dr hab. Anna Pelczar-Barwacz

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Analizy Funkcjonalnej

HabilitacjaOtwarcie: 2012-10-26, Zamknięcie: 2013-06-27

Publikacje:

5.
Some version of Gowers' dichotomy for Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 41 (2003), 235-243
3.
Remarks on Gowers' dichotomy, (2001), "Recent progress in functional analysis", Elsevier Science
2.
On a certain property of hereditarily indecomposable Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 38 (2000), 283-288
1.
Remarks on continuity of multifunctions, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 37 (1999), 263-273

Konferencje:

2.
Geometry of Banach Spaces and Related Topics, Wydział Matematyki i Informatyki UJ, Krakow, Polska, 2017-06-08 - 2017-06-10
1.

Doktoranci (po 27 października 2003 roku)